Duality for crossed products and the structure of von Neumann algebras of type III

Masamichi Takesaki University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331449

Acta Mathematica, 131, (1), 249-310, 1973.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 229 downloads ] [ 0 comments ]
@inproceedings{masamichi1973duality,
  title={Duality for crossed products and the structure of von Neumann algebras of type III},
  author={Masamichi Takesaki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230285546158},
  booktitle={Acta Mathematica},
  volume={131},
  number={1},
  pages={249-310},
  year={1973},
}
Masamichi Takesaki. Duality for crossed products and the structure of von Neumann algebras of type III. 1973. Vol. 131. In Acta Mathematica. pp.249-310. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230285546158.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved